http://dx.doi.org/10.1006/jath.1993.1092

">
 

Title

On Markovs Inequality On R For The Hermite Weight

Authors

Authors

X. Li; R. N. Mohapatra;R. S. Rodriguez

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

J. Approx. Theory

Keywords

Mathematics

Journal Title

Journal of Approximation Theory

Volume

75

Issue/Number

2

Publication Date

1-1-1993

Document Type

Article

Language

English

First Page

115

Last Page

129

WOS Identifier

WOS:A1993MM16700001

ISSN

0021-9045

Share

COinS